Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2011, 6:40 PM MDT for 5 counties in North Dakota. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2011, 6:40 PM MDT (00:40 UTC)
- Expired
- Jul 22, 2011, 7:45 PM MDT
- In force
- 65 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Billings County, ND, Dunn County, ND, Golden Valley County, ND, McKenzie County, ND, Williams County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:23 PM MDT | TORNADO | 1 S Theodore Roosevelt, ND | WITNESSES AND FIRE DEPARTMENT REPORTED ONE SEMI WAS PICKED UP AND HIT ANOTHER. |
| Jul 22, 7:31 PM MDT | TSTM WND GST 60 | 2 Ne Grassy Butte, ND | AT LEAST 60 MPH STRAIGHT LINE WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 4:35 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1986 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
330
WUUS53 KBIS 230040
SVRBIS
NDC007-025-033-053-105-230145-
/O.NEW.KBIS.SV.W.0158.110723T0040Z-110723T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
640 PM MDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
WEST CENTRAL DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTHEASTERN GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
SOUTHERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...
* UNTIL 745 PM MDT/845 PM CDT/
* AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
WILLISTON TO SATHER DAM TO TROTTERS...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLISTON...ALEXANDER...RAWSON...ARNEGARD...WATFORD CITY...LEWIS
AND CLARK STATE PARK...THEODORE ROOSEVELT NATIONAL PARK NORTH...
WHITE TAIL BAY RECREATION AREA...TOBACCO GARDEN BAY RECREATION
AREA...GRASSY BUTTE...KEENE...JOHNSONS CORNER AND CHARLSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY
MORNING/200 AM CDT SATURDAY MORNING/ FOR NORTH DAKOTA. A TORNADO
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING/200 AM
CDT SATURDAY MORNING/ FOR SOUTHEAST NORTH DAKOTA.
LAT...LON 4824 10405 4813 10275 4812 10273 4765 10276
4723 10304 4730 10405
TIME...MOT...LOC 0039Z 275DEG 30KT 4810 10365 4771 10368
4737 10390
WIND...HAIL 70MPH 1.00IN
$$
MERRIMAN2 follow-up statements
237
WWUS53 KBIS 230109
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT FRI JUL 22 2011
NDC007-025-033-053-105-230145-
/O.CON.KBIS.SV.W.0158.000000T0000Z-110723T0145Z/
WILLIAMS ND-BILLINGS ND-GOLDEN VALLEY ND-MCKENZIE ND-DUNN ND-
709 PM MDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DUNN...MCKENZIE...NORTHEASTERN GOLDEN VALLEY...NORTHERN BILLINGS AND
SOUTHERN WILLIAMS COUNTIES UNTIL 745 PM MDT/845 PM CDT/...
AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF LEWIS AND
CLARK STATE PARK TO THEODORE ROOSEVELT NATIONAL PARK NORTH TO 12
MILES NORTHWEST OF FAIRFIELD...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
LEWIS AND CLARK STATE PARK...GRASSY BUTTE...WHITE TAIL BAY
RECREATION AREA...TOBACCO GARDEN BAY RECREATION AREA...JOHNSONS
CORNER...KEENE AND CHARLSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 4824 10405 4813 10275 4812 10273 4765 10276
4723 10304 4730 10405
TIME...MOT...LOC 0109Z 276DEG 33KT 4799 10333 4760 10322
4726 10344
WIND...HAIL 70MPH 1.00IN
$$
TM/AYD062
WWUS53 KBIS 230122
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
822 PM CDT FRI JUL 22 2011
NDC033-230132-
/O.CAN.KBIS.SV.W.0158.000000T0000Z-110723T0145Z/
GOLDEN VALLEY ND-
722 PM MDT FRI JUL 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOLDEN VALLEY
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4822 10395 4812 10273 4810 10276 4809 10273
4765 10276 4723 10304 4731 10367 4733 10367
4733 10383 4771 10369
TIME...MOT...LOC 0122Z 276DEG 33KT 4798 10315 4759 10304
4725 10326
$$
NDC007-025-053-105-230145-
/O.CON.KBIS.SV.W.0158.000000T0000Z-110723T0145Z/
WILLIAMS ND-BILLINGS ND-MCKENZIE ND-DUNN ND-
722 PM MDT FRI JUL 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DUNN...MCKENZIE...NORTHERN BILLINGS AND SOUTHERN WILLIAMS COUNTIES
UNTIL 745 PM MDT/845 PM CDT/...
AT 717 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF TOBACCO
GARDEN BAY RECREATION AREA TO 7 MILES EAST OF THEODORE ROOSEVELT
NATIONAL PARK NORTH TO 7 MILES NORTHWEST OF FAIRFIELD...MOVING EAST
AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
TOBACCO GARDEN BAY RECREATION AREA...JOHNSONS CORNER...KEENE AND
CHARLSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4822 10395 4812 10273 4810 10276 4809 10273
4765 10276 4723 10304 4731 10367 4733 10367
4733 10383 4771 10369
TIME...MOT...LOC 0122Z 276DEG 33KT 4798 10315 4759 10304
4725 10326
WIND...HAIL 70MPH 1.00IN
$$
TM/AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:18 PM MDT, 22 minutes earlier.
Area forecast discussion, Jul 22, 6:18 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 718 PM CDT FRI JUL 22 2011 .UPDATE... TORNADO WATCHES 673 AND 674 ARE IN EFFECT FOR LARGE PARTS OF THE COUNTY WARNING AREA UNTIL 2 AM CDT SATURDAY. SEE PRODUCT BISWCNBIS REDEFINING STATEMENT FOR DETAILS. && .DISCUSSION... ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOPED OVER WESTERN NORTH DAKOTA. A LINE OF SEVERE STORMS IN EASTERN MONTANA WAS ADVANCING TOWARD THE NORTH DAKOTA BORDER WITH WINDS 65 TO 75 MPH REPORTED THROUGH EASTERN MONTANA. THUNDERSTORM CHANCES ARE VERY HIGH THIS EVENING WEST...INCREASING CENTRAL AFTER 9 PM CDT. && .AVIATION... TAFS REFLECT TIMING OF EXPECTED STORMS. AVIATION INTERESTS NEED TO BE AWARE THAT THERE WILL BE SEVERE STORMS THIS EVENING AND POSSIBLY OVERNIGHT...SPREADING WEST TO EAST. STORMS WILL BE CAPABLE OF PRODUCING HIGH WINDS...LARGE HAIL...VERY HEAVY RAIN...AND TORNADOES. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 1 AM CDT SATURDAY THROUGH SATURDAY AFTERNOON FOR NDZ002>005-010>013-019>023-025-035>037-047-048-050- 051. FLASH FLOOD WATCH UNTIL 7 AM CDT /6 AM MDT/ SATURDAY FOR NDZ001- 009-017-018-031>034-040>046. && JP MARTIN
Hazardous weather outlook, Jul 22, 3:41 AM MDT, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 441 AM CDT FRI JUL 22 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-230945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 441 AM CDT FRI JUL 22 2011 /341 AM MDT FRI JUL 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO INITIATE ACROSS WESTERN AND FAR SOUTH CENTRAL NORTH DAKOTA LATE FRIDAY AFTERNOON. VERY LARGE HAIL IN EXCESS OF TWO INCHES IN DIAMETER...DAMAGING WINDS IN EXCESS OF 60 MPH AND A TORNADO OR TWO MAY BE POSSIBLE WITH THESE STORMS...IN ADDITION TO HEAVY RAINFALL. THUNDERSTORM COVERAGE IS EXPECTED TO INCREASE ACROSS THE WEST AND CENTRAL FRIDAY NIGHT INTO SATURDAY MORNING...WITH THE PRIMARY THREATS TRANSITIONING TO DAMAGING WINDS AND POTENTIAL FLASH FLOODING. WHILE LOCATIONS THAT HAVE RECEIVED SIGNIFICANT RAINFALL OVER THE PAST WEEK ARE MOST SUSCEPTIBLE TO FLASH FLOODING...THE THREAT OF MANY AREAS BEING IMPACTED BY MULTIPLE THUNDERSTORMS WITH RAINFALL RATES OF ONE TO TWO INCHES PER HOUR SUGGEST FLASH FLOODING MAY BE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY EVENING INTO SATURDAY MORNING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA FOR FRIDAY EVENING AND NIGHT INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...SOME STRONG WITH HEAVY RAINFALL...ARE LIKELY ACROSS CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON. AN ACTIVE WEATHER PATTERN IS FORECAST TO RETURN TO WESTERN AND CENTRAL NORTH DAKOTA MONDAY NIGHT INTO THURSDAY...WITH MULTIPLE ROUNDS OF THUNDERSTORMS POSSIBLE DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE FRIDAY AFTERNOON INTO SATURDAY MORNING. AYD
In the hours before
Local storm report, Jul 22, 5:16 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
616 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL ALMONT 46.73N 101.50W
07/22/2011 M0.25 INCH MORTON ND TRAINED SPOTTER
HEAVY RAIN AND PEA SIZED HAIL
&&
LHUBERLocal storm report, Jul 22, 5:46 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 35 SSW MANDAN 46.36N 101.17W
07/22/2011 GRANT ND PUBLIC
PUBLIC SPOTTED DEBRIS FROM GREAT DISTANCE FROM STORM.
&&
LHUBERLocal storm report, Jul 22, 5:48 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL ALMONT 46.73N 101.50W
07/22/2011 E1.00 INCH MORTON ND TRAINED SPOTTER
HAIL ONGOING AT 645 PM. GROUND WHITE WITH HAIL AND HAIL
SIZE IS INCREASING. VERY HEAVY RAIN. WIND SPEED 20 MPH.
&&
JP MARTINLocal storm report, Jul 22, 6:08 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
708 PM CDT FRI JUL 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO 35 WSW MANDAN 46.63N 101.57W
07/22/2011 MORTON ND PUBLIC
PUBLIC SPOTTED DEBRIS FROM GREAT DISTANCE FROM STORM.
&&
LHUBERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:15 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Bowman, Golden Valley, Slope | 60 min |
| Jul 22, 6:48 PM MDT | Flash Flood Warning | BIS | Dunn, McKenzie | 6 hr |
| Jul 22, 7:04 PM MDT | Flash Flood Warning | BIS | Billings, Dunn, Golden Valley, McKenzie, Stark | 6 hr |
| Jul 22, 7:06 PM MDT | Tornado Warning | BIS | Dunn, McKenzie | 39 min |
| Jul 22, 7:10 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Golden Valley, Stark | 65 min |
| Jul 22, 7:15 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 60 min |
| Jul 22, 7:18 PM MDT | Tornado Warning | BIS | Billings, Stark | 27 min |
| Jul 22, 7:32 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer, Mountrail | 58 min |
| Jul 22, 7:41 PM MDT | Tornado Warning | BIS | Billings, Stark | 34 min |
| Jul 22, 7:49 PM MDT | Flash Flood Warning | BIS | Dunn, McLean, Mercer, Mountrail | 6 hr |
| Jul 22, 7:55 PM MDT | Tornado Warning | BIS | Dunn | 35 min |
| Jul 22, 8:08 PM MDT | Tornado Warning | BIS | Hettinger, Slope, Stark | 37 min |
| Jul 22, 8:13 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 62 min |
| Jul 22, 8:15 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Grant, Hettinger | 60 min |
| Jul 22, 8:22 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Mountrail, Oliver, Ward | 53 min |
| Jul 22, 8:33 PM MDT | Tornado Warning | BIS | Hettinger, Slope | 27 min |
| Jul 22, 8:51 PM MDT | Tornado Warning | BIS | McLean, Mercer | 24 min |
| Jul 22, 8:56 PM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 34 min |
| Jul 22, 9:00 PM MDT | Tornado Warning | BIS | Morton, Oliver | 30 min |
| Jul 22, 9:12 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 63 min |
| Jul 22, 9:14 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Oliver, Sheridan | 61 min |
| Jul 22, 9:16 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Burleigh, Emmons, Grant, Hettinger, Morton and 1 more | 59 min |
| Jul 22, 9:25 PM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger, Sioux | 35 min |
| Jul 22, 9:27 PM MDT | Tornado Warning | BIS | Burleigh, Morton, Oliver | 33 min |
| Jul 22, 9:51 PM MDT | Tornado Warning | BIS | Burleigh, Emmons, Morton, Sioux | 24 min |
| Jul 22, 10:02 PM MDT | Tornado Warning | BIS | Adams, Sioux | 13 min |
| Jul 22, 10:07 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Foster, Kidder, Morton, Sheridan, Stutsman and 1 more | 68 min |
| Jul 22, 10:08 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Oliver, Sheridan, Wells | 67 min |
| Jul 22, 10:11 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Emmons, Grant, Logan, Morton, Sioux | 64 min |
| Jul 22, 10:55 PM MDT | High Wind Warning | BIS | Burke, Divide, Dunn, McKenzie, Mountrail, Renville and 1 more | 3 hr |
| Jul 22, 10:59 PM MDT | Areal Flood Advisory | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 2 more | 6 hr |
| Jul 22, 11:08 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Emmons, LaMoure, Logan, McIntosh, Sioux | 52 min |
| Jul 22, 11:14 PM MDT | Flash Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 6 hr |
| Jul 22, 11:16 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 59 min |
| Jul 22, 11:21 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger | 54 min |
| Jul 22, 11:57 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Kidder, LaMoure, Logan, McIntosh | 63 min |
| Jul 23, 12:09 AM MDT | Severe Thunderstorm Warning | BIS | Stutsman | 66 min |
| Jul 23, 12:15 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 60 min |
| Jul 23, 12:28 AM MDT | Areal Flood Advisory | BIS | Adams, Hettinger | 4 hr |
| Jul 23, 12:55 AM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 50 min |
| Jul 23, 1:01 AM MDT | Areal Flood Warning | BIS | Dunn, McKenzie | 12 hr |
| Jul 23, 2:04 AM MDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more | 4 hr |
| Jul 23, 5:01 AM MDT | Areal Flood Warning | BIS | Foster, Kidder, Stutsman, Wells | 8 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.